MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLF182460
Medical Device Problem Codes Entrapment of Device (1212); Stretched (1601); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that during a coil embolization procedure of a gastric vein with balloon occluded retrograde transvenous obliteration (brto) using a 4 fr angiographic catheter and an excelsior® 1018® microcatheter (stryker), devices were used in accordance with their instructions for use (ifus), the first two coils used were target¿ xxl 24mm coils (stryker) and framing were performed after which the physician attempted to place the 24mm x 60cm deltafill 18 (dlf182460 / 2862563s).It was reported that ¿because it would not be wound properly, [the physician] attempted to remove the 24mm x 60cm deltafill 18 coil, but it unraveled.¿ the entire system was removed from the patient¿s body, and a re-approach was made and a new deltafill coil of different specifications was deployed.Afterwards, coils from a different manufacturer were used and the procedure was completed without issue.Continuous flush was maintained during the procedure.There was no negative impact on the patient.On 23-jan-2026, additional information was received indicating that the coil was not detached when it was removed.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Section e.1: the initial reporter phone is not available / reported.Based on complaint information, the device is not available to be returned for analysis.A review of manufacturing documentation associated with this lot (2862563s) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product available for analysis, the reported issue documented in the complaint could not be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and / or device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered later.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 19-feb-2026.[additional information]: on 19-feb-2026, additional information was received.The patient is a male in his 70s.Per the information, the coil had been withdrawn and repositioned four (4) times.There was no resistance between the guidewire and the microcatheter when the target site was being accessed.There were no kinks on the microcatheter that may have contributed to the reported issue.The microcatheter was not repositioned over the coil while the coil was deployed or partially deployed out of the distal end of the microcatheter.Coil entanglement ¿can be considered a possibility.¿ there was no additional damage noted on the coil aside from the reported stretched / unraveled condition when it was removed.There was no evidence of blood flow restriction / reduction as a result of the reported issue.There was no clinically significant delay in the procedure as a result of the reported issue.Updated sections: a3a., a.5, a.6, b.4, g.3, g.6, h.2, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
DELTAFILL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key24225127
Report Number3008114965-2026-00175
Device Sequence Number8392785
Product Code KRD
UDI-Device Identifier10886704077183
UDI-Public(01)10886704077183(17)280930(10)2862563S
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDLF182460
Device Lot Number2862563S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4FR ANGIOGRAPHIC CATHETER (UNSPECIFIED BRAND).; EXCELSIOR® 1018® MICROCATHETER (STRYKER).; TARGET¿ XXL 24MM COILS (STRYKER).
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian